Couldn't find what you looking for?

TRY OUR SEARCH!

Is it normal to have a longer period after your abortion. My first period took ahile to start now its gone on fora couple weeks.

Loading...

Yes, the first period can be shorter or a bit longer than usual. If it continues for too long, or becomes bothersome, then see a doc. Normally what they do is put you on birth control pills if you can take them, which stops bleeding and regulates the period.
Reply

Loading...

After you get an abortion your period will be funny with you, one day you'll think your off next think your back on, It can be ligh,heavey, short or long it all depends how your body re-acts. Because for me my period is tripping me off I feel like I've been on my period after since the abortion.
Reply

Loading...

Birth Contol Pills/ patch do not do not always stop your period they all so if side affects. So if you feeling a pain that you dont have a clue about it's best that you go see your doctor asap
Reply

Loading...

I am now on the Nuvaring, so i dont think that being on birth control really helps.

Its starting to slack off quite a bit. I thought maybe something might be wrong.

My doctor suggested I might have got pregnant again, which was a little scary.

Thanks
Reply

Loading...

Along with the abortion AND NUVA ring, there can def be some strange periods..

ALL birth control users will notice their first month could have some irregular bleeding and spotting, you also had an abortion, so that also adds to the irregular bleeding.
Reply

Loading...

i'm undergoing a similar situation. After the abortion my period took almost seven weeks to start and it was very light the two first days, then became really heavy, and now i'm passing small clots and spotting dark blood and its the 15 day! The funniest thing is that i started my birthcontrol pills the second day of my period. I just don't get it, help me out please!
Reply

Loading...

i'm undergoing a similar situation. After the abortion my period took almost seven weeks to start and it was very light the two first days, then became really heavy, and now its the 15th day and i'm spotting AND passing small clots. The funniest thing is that i started my birthcontrol pills the second day of my period. I just don't get it, help me out please!
Reply

Loading...

For MOST women, the birth control pills prevent the bleeding and help them regulate much more quickly.

You seem to be having another problem which can also happen with the pill, prolonged bleeding or spotting. This can happen for the first month or two on the pill, but it should settle down quickly.
Reply

Loading...

I am having a same problem. After an abortion, my periods started in two weeks and lasted for 10 days. My 2nd period started after 2 weeks and today is the 21st day but still bleeding. It was very light in the beginning, then very heavy, and now very light with tiny clots. I don't know what to do? I don't have an obgyn.
Reply

Loading...

Same is with me. i got my periods on the second day after taking pills to remove pregnancy. and now it 32 days and sometimes i think my periods are stopped and the sec day its heavy, sometime spotty... its really making fun with us.
Reply

Loading...

i had my period on April 1, 2013 and i had sexual relationship with my husband on 13th of april. i was diagnosed pregnant on 14th of may and i was asked to take mifepristone on 15th and mifepristol on 17th morning. i had heavy bleeding with clots of blood for about 1 week. then it got decreased and on 3rd of june, that is 17 days after administrating mifepristol, i again had heavy bleeding (horrifying) which lasted for about 4 days.i had an internal ultra sound scan which showed a small amount of debris still present in my utreus. then the bleeding again got decreased and there was no bleeding at all after 14th of june. i thought the bleeding might have ended and i was waiting for my first period. on 21st had my first period with heavy bleeding for 3 days, i passed clot which seemed to be debris of conception and the bleeding ended 26th. it seemed the period might have ended. on 28th, that is today morning i again have heavy bleeding. is that normal? i am scared!! i never had sexual relationship in between.

Reply

Loading...

I am nervous about the bleeding I'm noticing. I was 6 and a half weeks pregnant and took the abortion pill. I bleed for two weeks and went back for a follow up at the end of the two weeks and was told that my uterus looked perfect and I had started my period. The thing is I'm still on my period and its day 11 (of my period) is that normal? Any telling on when it will stop?
Reply

Loading...

I had a medical abortion July 6th. I stopped bleeding about two weeks afterwards. My period came about a month later. It has lasted several weeks and is heavy and I'm passing clots. I have been very scared that the termination wasn't complete. It's a relief to know that this is somewhat normal!
Reply

Loading...

Then what i have to do
Reply

Loading...